# SDR USAA991231

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 967
- Part time: 31,191 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND CORROSION AT CLIPNUT HOLE ON TOP OF FLOORBEAM 1 INCH BY 1 INCH BS 967, RBL 15, WL 208.  CORROSION LEVEL 2.  CORROSION TASK NR C53-107-02.  INSTALLED DOUBLER PER SRM 53-30-51.  (M)
